# SDR DXTA2010060204108

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 9,081 hours, 5,531 cycles
- Engine: Allsn AE3007C
- System (JASC): 2140 · Heating System
- Part: Element
- Part number: 105881
- Condition: Failed
- Location: Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH APU RUNNING, A FOOT LONG ORANGE FLAME WAS OBSERVED EMANATING FROM VENT ON COPILOTS SIDE ON BELLY.  REMOVED ACCESS PANEL OVER DRAIN ASSY. REMOVED OLD ELEMENT AND INSPECTED AREA.  INSTALLED A NEW HEATER ELEMENT AND GROMMET.  APPLIED EA9396 TO HEATER ELEMENT WAITED FOR CURE TIME.  OPERATED HEATER, OPS CHECK WAS GOOD. ALL WORK DONE IAW CH 38-30-02 OF THE MM.
